MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD

ROCHE DIAGNOSTICS ELECSYS TROPONIN T GEN 5 STAT; TROPONIN SUBUNIT IMMUNOASSAY METHOD
Model Number E601
Medical Device Problem Codes Incorrect Measurement (1383); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The troponin t reagent lot number was 827214.The reagent expiration date was requested, but not provided.The field service engineer ran performance testing on the instrument and this passed.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they receive questionable results for an unspecified number of patient samples tested with elecsys troponin t gen 5 stat on a cobas 6000 e601 module.The customer provided an example of one patient sample with discrepant troponin t results.The customer noticed issues with quality control recovery, so they pulled previously tested patient samples and repeated these on a second analyzer.No questionable results were reported outside of the laboratory.The repeat results were deemed correct.The sample initially resulted in a troponin t value of 11.8 ng/l and it repeated as 20.0 ng/l.
 
Additional Manufacturer Narrative
The last reagent pack calibration performed on (b)(6) 2025, was successful.The customer stated that quality controls were mishandled by staff and that the staff member has been trained on correct handling.The customer has not reported any further issues.The investigation determined the issue was consistent with the customer's mishandling of control material.Medwatch field d1, d2, d4, g1, and g4 updated.

Brand Name
ELECSYS TROPONIN T GEN 5 STAT
Common Device Name
TROPONIN SUBUNIT IMMUNOASSAY METHOD
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key23028569
Report Number1823260-2025-02842
Device Sequence Number9819951
Product Code MMI
UDI-Device Identifier07613336158951
UDI-Public07613336158951
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K201441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number08469865160
Device Lot Number827214
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown